# SDR NACA20030113

- Difficulty date: September 30, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug C-118A
- Aircraft serial: 44596
- Aircraft time: 35,840 hours
- Engine: Pwa R2800CB3
- Engine time: 40 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 39138418
- Part serial: 722250
- Condition: Fire
- Location: Engine
- Part time: 56 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

NR 2 ENGINE INDUCTION FIRE DURING START-UP.  CO2 BOTTLES DISCHARGED.  INSPECTED NR 2 ENGINE AND MOUNT FOR INTEGRITY, NO DAMAGE FOUND. REPLACED NR 2 ENGINE CARBURETOR.
